# SDR CA000606036

- Difficulty date: May 26, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Cessna 150M
- Aircraft time: 8,124 hours
- Engine: Cont O200A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Exhaust Valve
- Part number: 5A10204
- Condition: Broken
- Location: Stem
- Part time: 13,640 hours
- Component: Engine, Cont
- Stage of operation: CL
- How discovered: V
- Nature of condition: R, E
- Precautionary procedure: A

## Discrepancy

(CAN) IN-FLIGHT, THE ENGINE WAS RUNNING ROUGH.  NR 3 CYLINDER SPARK PLUGS FOUND BROKEN.  NR 3 CYLINDER MOVED AND REPLACED BY OVERHAULED ONE (EXHAUST VALVE FOUND BROKEN).
